Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
heyjoe

Is It Possible For A Retinoid Cream (Tretinoin) To Cause Pih Marks To Get Darker/worse?

Recommended Posts

so im 5 weeks off accutane and have been using this cream that says [EMB 4%, HC 0.25%, MET 2%, RET 0.01%, LSL ML MCD]

not sure what that even means but i remember my derm mentioning its a tretinoin cream?

anyways, ive been using it for 5 days, morning and night and it appears to me that my pih marks look more red and a bit worse.. is that even possible? can these types of creams do that?

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×